# SDR SWIA202055503

- Difficulty date: December 3, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 BETWEEN FS 409+128 AND FS 424 HAS AREAS OF CORROSION.  C-CHECK RO 1/16/2021.  RBL 9 WAS CORRECT DISCREPANT AREA.  REPAIRED RBL 9 FROM FS 409+128-FS 424, IAW MHIRJ REO 601R-53-41-2829 REV- DATED 2020-12-22.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  FORM M337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  WEIGHT CHANGE NEGLIGIBLE.
